# SDR AALA202208193529

- Difficulty date: August 15, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 66,715 hours, 30,413 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER #5 HINGE FITTING BEARING WORN AND CORRODED. REPLACED HINGE FITTING PER AMM 55-16-42.
